# SDR 22AA20090203

- Difficulty date: February 22, 2009
- Submitted: February 23, 2009
- Operation: Air carrier
- Aircraft: N141WE
- Make and model: Doug DC-10-40F
- Aircraft serial: 46661
- Aircraft time: 69,436 hours, 44,480 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Indicator
- Part number: 8DJ260WAF1
- Part serial: N0001
- Condition: Inoperative
- Location: Cockpit
- Part time: 1,481 hours, 455 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

TAKEOFF ABORTED FROM MHLM AT 110 KTS.  ON TAKEOFF ROLL ENGINE NR 2 EPR GAUGE FAILED AT 1.20 EPR.  POINTER AND ANALOG DIGITS FAILED IN PLACED WITH NO FLAG IN VIEW.  TRANSFERRED TO DMI 22467, PLACARD INSTALLED, PER MEL 77-3-2, PAGE 77-2.  REMOVED AND REPLACED NR 2 EPR INDICATOR IAW MM 77-13-02.  OPERATION CHECK TEST IAW MM 22-30-00, FOUND NORMAL.  CLEARED DMI AND REMOVED PLACARD.  INSPECTED BRAKE SYSTEM AND LANDING GEAR IAW MM 05-56-00, ALL FOUND NORMAL.
